# SDR YENA201708090653

- Difficulty date: August 9, 2017
- Submitted: August 10, 2017
- Operation: Air carrier
- Aircraft: N627JB
- Make and model: Airbus A320-232
- Aircraft serial: 2577
- Aircraft time: 48,313 hours, 16,851 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RETURNED TO AIRFIELD DUE TO A DIRTY SOCK ODOR AFTER TAKE OFF, WENT AWAY AFTER 1000FT, ODOR CONTINUED IN THE AFT GALLEY . ON DESCENT, THE ODOR WAS VERY STRONG IN THE COCKPIT; COMPLIED WITH INFO NOTICE 2017-T015 A SECTION B TABLE 1. NO DIRTY SOCKS ODOR NOTED . AIRCRAFT OK FOR SERVICE.
